# SDR FDEA202503260555

- Difficulty date: March 26, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 22,783 hours, 13,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53612377200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD FUSELAGE TOILET SERVICE PANEL CUTOUT SKIN STIFFENER CORRODED. REPLACED THE HEAVY CORRODED STIFFENER (SKIN) ON LH FWD FUSELAGE TOILET SERVICE   PANEL CUTOUT PER A300-600F SRM 51-40-21. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW   FEDEX GMM 6-2-100.
